# SDR FDEA201103160994

- Difficulty date: March 16, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51043
- Condition: Corroded
- Location: Bs 640-780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT STN 640 TO 780 RBL 45 HAS SURFACE CORROSION ON CROWN AREA. CORROSION REPAIR CARRIED OUT IAW EA F-5320-146410 (SEAT TRACK HEIGHT DIFFERENCE REWORK AND CORROSION FOUND AT BS 640-780 LBL 45 TO RBL 45).   ALTERATION IS CLASSIFIED AS MAJOR.
